# SDR SCNA99504

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE RIGHT LEADING EDGE SKIN ARB1074 WAS FOUND TO BE CHAFED AT STA XOS 551 TO XOS 555 WITH .043 REMAINING OF ORIGINAL THICKNESS OF .063.  THE SUBJECT LEADING EDGE WAS REPAIRED PER SRM 571000 FIG 15 AND EO 57-5678-1.
